By Topic

Stochastic Stability of Genetic Networks With Disturbance Attenuation

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Chunguang Li ; China Univ. of Electron. Sci. & Technol., Chengdu ; Luonan Chen ; Aihara, K.

Gene regulation is an intrinsically noisy process, which is subject to intracellular and extracellular noise perturbations and environment fluctuations. In this brief, we consider a stochastic nonlinear model for genetic regulatory networks with SUM regulatory functions. Based on the Lyapunov method and the Lur'e system approach, sufficient conditions for the stochastic stability of the genetic networks with disturbance attenuation are derived. The case with time delays owing to the slow processes of transcription, translation, and translocation is also studied. All the results are presented in terms of linear matrix inequalities (LMIs).

Published in:

Circuits and Systems II: Express Briefs, IEEE Transactions on  (Volume:54 ,  Issue: 10 )